MAUDE Adverse Event Report: ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 11MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 11MM; NON-DEGRADABLE FIXATN FASTENER
Model Number QUADLINK IMPLANT SYSTEM, 11MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/13/2025, an fda medwatch notification was received via email.A facility representative reported that the tip of an ar-1204ff flipcutter iii drill and an ar-1204ff flipcutter iii drill from the ar-1288qis-110 quadlink implant system broke off inside the patient's knee.The broken pieces were retrieved.This occurred during an acl (anterior cruciate ligament) reconstruction procedure on (b)(6) 2025.Additional information was received on 11/19/2025: both issues occurred during the removal of the devices from the bone, and all detached fragments were retrieved.The case was delayed by approximately one to two minutes while another product was opened.No additional anesthesia was administered, and no specific details regarding bone preparation or bone quality were documented.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as off-axis insertion, improper bone preparation, or prying and leveraging the device with excessive force.

Brand Name
QUADLINK IMPLANT SYSTEM, 11MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23705335
Report Number1220246-2025-05349
Device Sequence Number13422132
Product Code MBI
UDI-Device Identifier00888867344761
UDI-Public(01)00888867344761(11)241123(17)280831(10)15352538
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUADLINK IMPLANT SYSTEM, 11MM
Device Catalogue NumberAR-1288QIS-110
Device Lot Number15352538
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown